High potassium is reported only by a few people who take Adipex-P. We study 1,565 people who have side effects while taking Adipex-p from FDA and social media. Among them, 1 have High potassium. Find out below who they are, when they have High potassium and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Adipex-p has active ingredients of phentermine hydrochloride. It is often used in weight loss. (latest outcomes from Adipex-p 2,028 users)
High potassium has been reported by people with hypotension, thrombocytopenia, acute kidney failure, sepsis, diarrhea (latest reports from 33,841 High potassium patients).
On Sep, 21, 2016
1,565 people reported to have side effects when taking Adipex-p.
Among them, 1 person (0.06%) has High Potassium
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello, I'm joining this group to try and find some immediate help for a friend who had drug induced psychosis from taking Adipex for a year. She was feeling like people were after her, watching her, in her house, even thinking she had to kill her parents and not knowing why. She called her mom crying for help and her mom drove six hours asap to be with her and take her to the emergency room. After being hospitalized over the summer in the psychiatric wing, she did stop the medication. However, she is still NOT well: extreme insomnia, major depression, anxiety, seclusion. She is normally an extremely vivacious bubbly person and has always been close to God. Now she is so far from God which is sooo not like her!! I have always felt she that she had an anxiety disorder or possible bi-polar before she started the Adipex so I feel that these possible pre-disorders are now taking over her life since stopping the drug. My friend has ALWAYS been resistant to taking meds (even for a headache) or seeing doctors. So, my problem is getting her to take MORE action to find help. She has taken some steps and is now seeing a psychologist/social worker I found for her. But I'm having more difficulty with a psychiatrist. The one she was given to see after she was released from the hospital is not working for her. There is a major clash in personality and the Dr. is very combative and non-empathetic. She stopped seeing the doc and taking the Risperdal 4 months after her hospital stay. A few weeks ago, she reached back out to the doc and the doc scolded her/was mean about continuing with the appointments. The doc also said she will not give her any meds to help her sleep unless she takes anti-psychotic meds. She is afraid of taking them and being diagnosed with a psychotic disorder in the chance that she is not and only had the symptoms because of the Adipex. I believe that the psychiatrist does not support the drug induced psychosis theory. Even her internist doc brushed her off with her concerns of what the drug could be causes and NEVER told her she shouldn't be on the drug that long. Probably doesn't want to be sued! IDK. What I am asking from anyone in this group who is reading this...is how do I find an expert doctor that can help her? She is going to loose her job if she keeps calling in sick. She has received a reprimand letter in her file now and she has to get her butt to work everyday until the end of the school year. It's difficult to explain, but she has suddenly been assigned to help take a group of behaviorly out of control 6th graders for half the day starting Monday. She has never taught passed 3rd grade. Fearful she is going to snap!! I also believe that her class from last year aided in her mental break down. She realizes now that the Adipex helped her face the nightmare group of kids she was teaching (example: 1 girl was diagnoses with bi-polar and schizophrenia) and that was just one student example. I need to get her on short-term disability before things get worse but I need to find a doctor and literature to support the drug induced psychosis. She is not well to take action and research options. I can't even get her to make phone calls to other doctors. She will read their bio and then become paranoid and hyper-focus about a particular view they have talked about in their bio. Can anyone help me? I'm also feeling that action needs to be taken against her internist doctor who irrisponsibly kept her on this drug!!! I live in the Chicago land area up towards the border of Wisconsin. Thank you for making it through this LONG introduction. I'm praying someone will find us help.
I have had noonan sysdrom since birth and hyperkalemia for several years. I am beginning to think they ae related, but it's too rare a combination for anyhone to kn ow about it. Can hyperkalemia be part olf te Noonan syndrome complex of problems?
I am a 40 y/o female, I had a pacemaker inserted 10 years ago for a congenital heart block. I am on no medications. I was wondering if anyone has taken Adipex for weight loss with a pacemaker? I have no blood pressure problems or any other Heath issues. Thanks!!
Hello, I was diagnosed with hyperkalemia, and have started a round of antibiotics to treat an abscess tooth. In the past i have taken a probiotic with my antibiotic but am hesitant in doing so as I am not sure if it would spike my hyperkalemia.
Greetings. I've been taking Crestor 10mg daily for about 7 years. Recent lab studies have indicated an elevated potassium level. Wondering if there is a relationship between the elevated level and Crestor? Regards.
I am a 77 year old male. I have type II diabetes. I found out from my blood report last week that my potassium level was 6.0. I am wondering if Diltiazem 24 hr ER 120 mg might be responsible for it. I have been using this medicine for the last 6 months. For diabetes I take 100 mg Glucophage ...
I have been on it 4 months and having High Potassum every since. And my symptoms are better with the reactions But then feeling fatigued and bad with the high Potassum. So they are watching me and I have to also watch what I eat. And get labs every month now.
....I'm an 81 year old male, and I have been on 80mg Sotalol (Twice Daily) for 5 years. ....The level of Potassium in my blood has been elevated at (or close to) 6.0 for the past 2 years. .... I have been taking a diuretic (20mg Furosemide -Twice Daily), for the past 6 months, and it seems to ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.